MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1182000777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the syringe is breaking at the luer end when screwing into the iv extension set.
 
Additional Manufacturer Narrative
This report was filed in error.Cardinal health is not the legal manufacturer of this this device.The legal manufacturer is jiangsu caina medical co., ltd in jiangsu, china.The manufacturer has been notified of the event.

Brand Name
MONOJCT 20ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17650594
Report Number1915484-2023-01327
Device Sequence Number7502671
Product Code FMF
UDI-Device Identifier10884521010802
UDI-Public10884521010802
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182000777
Device Catalogue Number1182000777
Device Lot Number230203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown